PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Hardy–Littlewood maximal operator on reflexive variable Lebesgue spaces over spaces of homogeneous type

Volume 254 / 2020

Alexei Karlovich Studia Mathematica 254 (2020), 149-178 MSC: Primary 43A85; Secondary 46E30. DOI: 10.4064/sm180816-16-9 Published online: 1 April 2020


We show that the Hardy–Littlewood maximal operator is bounded on a reflexive variable Lebesgue space $L^{p(\cdot )}$ over a space of homogeneous type $(X,d,\mu )$ if and only if it is bounded on its dual space $L^{p’(\cdot )}$, where $1/p(x)+1/p’(x)=1$ for $x\in X$. This result extends the corresponding result of Lars Diening from the Euclidean setting of $\mathbb {R}^n$ to the setting of spaces $(X,d,\mu )$ of homogeneous type.


  • Alexei KarlovichCentro de Matemática e Aplicações
    Departamento de Matemática
    Faculdade de Ciências e Tecnologia
    Universidade Nova de Lisboa
    Quinta da Torre, 2829-516 Caparica, Portugal

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image